My patient has HITT : Now what ?

@inproceedings{Mitter2009MyPH,
  title={My patient has HITT : Now what ?},
  author={Nanhi Mitter},
  year={2009}
}
1. Definition of HITT/Incidence of HITT Heparin induced thrombocytopenia is an adverse reaction to heparin consisting of thrombocytopenia with or without thrombosis. Historically it has been classified as HIT I, HIT II and HITT. HIT I is a transient mild reduction in the platelet count (usually by less than 100X10/L) in the first 1-2 days after heparin exposure. This form of HIT usually resolves without intervention and does not necessitate discontinuation of the drug [1]. HIT II is an… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 18 REFERENCES

in heparin - induced thrombocytopenia : a report of four cases and review of the literature

LA Hourigan, DL Walters, SA Keck
  • transfusions
  • 2008

Argatroban therapy for heparin-induced thrombocytopenia in acutely ill patients.

  • Clinical and applied thrombosis/hemostasis : official journal of the International Academy of Clinical and Applied Thrombosis/Hemostasis
  • 2007
VIEW 1 EXCERPT

Similar Papers

Loading similar papers…